# SDR MASA2010123101589

- Difficulty date: December 30, 2010
- Submitted: December 31, 2010
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LT EMER EXIT CAUTION MESSAGE DURING TAXI.  ADJUSTED PROX SENSOR.
